I'm currently using pramipexole for prolactin support. First time using this particular drug.
I had started at .5mg/day and was pretty happy, take about 2 hours before bed, knocks you out, good sleep for the most part. The first time I took it, I dosed in the middle of the day, I fought sleep for over an hour till I simply went and took a nap in my car, literally obliterates you until you get used to it.
I was experimenting with the dosage, last night bumped to 1mg, a dose many guys are running, about 30 minutes later as I was eating my before bed meal, severe nausea, I actually puked, usually when I experience nausea I can sit there and fight it for 30 minutes or so and it will dissipate, this did not, just got progressively worse, at the hour mark I gave up. I'm aware of the need to ladder up with this sort of drug, but I had no side effects on .5mg so I figured what the hell...
Huge mistake, this morning upon waking and eating breakfast, same deal, severe nausea, I had to take some of my stash of Ondansetron (hangover cure extraordinaire) to keep from throwing up again.
Not a drug to play with the dosages wise, when they say increase the dosages SLOWLY, its not something to ignore, nausea is a common side effect, about 30%. And its brutal, 1-1.5mg/day is quite a low dosage.
Many are prescribed up to 4-6mg/day.
I found to be a very effective drug, sexual side effects are minimal, although usually a higher dose is required for those, refractory period is a down, but that could also be the test. No prolactin issues to speak of, noticable mood increases, just in a good mood lately, despite the tren and dbol which generally make me easily irritated.
Good drug, pairs well with tren in my opinion, the one "problematic side effect" is that it helps you sleep, combating tren insomnia nicely, and counteracts some of the aggression issues that I experience with tren. I will run it again with tren, cheap and effective.
We don't have many anecdotes on this drug, thought I would share my experience so everyone can learn from my mistakes.